# SDR AWXA200500792

- Difficulty date: July 9, 2005
- Submitted: July 11, 2005
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 31,424 hours, 13,868 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: ABS0374A24
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - EEL - DURING 8 DAY CHECK THE EMERGENCY EXIT LIGHT, AT ROW 26L, FAILED OPERATIONAL CHECK.  MAINTENANCE REMOVED AND REPLACED THE WIRING HARNESS UNDER THE SEAT AT ROW 26L.
